Sufficient conditions and radii problems for a starlike class involving a differential inequality
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Let $\mathcal{A}_n$ be the class of analytic functions $f(z)$ of the form $f(z)=z+\sum_{k=n+1}^\infty a_kz^k$, $n\in\mathbb{N}$ defined on the open unit disk $\mathbb{D}$, and let \begin{align*} \Omega_n:=\left\{f\in\mathcal{A}_n:\left|zf'(z)-f(z)\right|<\frac{1}{2},\; z\in\mathbb{D}\right\}. \end{align*} In this paper, we make use of differential subordination technique to obtain sufficient conditions for the class $\Omega_n$. Writing $\Omega:=\Omega_1$, we obtain inclusion properties of $\Omega$ with respect to functions which map $\mathbb{D}$ onto certain parabolic regions and as a consequence, establish a relation connecting the parabolic starlike class $\mathcal{S}_P$ and the uniformly starlike $UST$. Various radius problems for the class $\Omega$ are considered and the sharpness of the radii estimates is obtained analytically besides graphical illustrations.
Abstract
Let $\mathcal{A}_n$ be the class of analytic functions $f(z)$ of the form $f(z)=z+\sum_{k=n+1}^\infty a_kz^k$, $n\in\mathbb{N}$ defined on the open unit disk $\mathbb{D}$, and let \begin{align*} \Omega_n:=\left\{f\in\mathcal{A}_n:\left|zf'(z)-f(z)\right|<\frac{1}{2},\; z\in\mathbb{D}\right\}. \end{align*} In this paper, we make use of differential subordination technique to obtain sufficient conditions for the class $\Omega_n$. Writing $\Omega:=\Omega_1$, we obtain inclusion properties of $\Omega$ with respect to functions which map $\mathbb{D}$ onto certain parabolic regions and as a consequence, establish a relation connecting the parabolic starlike class $\mathcal{S}_P$ and the uniformly starlike $UST$. Various radius problems for the class $\Omega$ are considered and the sharpness of the radii estimates is obtained analytically besides graphical illustrations.
참고문헌 (23)
- R. M. Ali, "Uniformly convex and uniformly starlike functions", Math. Newsletter, 21(1), pp.16~30 (2011)
- R. Bharati, "On subclasses of uniformly convex functions and corresponding class of starlike functions", Tamkang J. Math, 28(1), pp.17~32 (1997)
- T. Bulboacˇa, "Differential Subordinations and Superordinations: Recent Results" (2005), House of Scientific Book Publ
- N. E. Cho, "Radius Problems for Starlike Functions Associated with the Sine Function", Bulletin of the Iranian Mathematical Society, 45(1), pp.213~232 (2019), Springer Science and Business Media LLC[DOI]
- P. L. Duren, "Univalent Functions" (1983), Springer-Verlag
- Priyanka Goel, "Certain Class of Starlike Functions Associated with Modified Sigmoid Function", Bulletin of the Malaysian Mathematical Sciences Society, 43(1), pp.957~991 (2020), Springer Science and Business Media LLC[DOI]
- A. W. Goodman, "Univalent Functions. Vol. II" (1983), Mariner Publishing Co., Inc
- A.W Goodman, "On uniformly starlike functions", Journal of Mathematical Analysis and Applications, 155(2), pp.364~370 (1991), Elsevier BV[DOI]
- Stanisława Kanas, "Conic regions and k-uniform convexity", Journal of Computational and Applied Mathematics, 105(1-2), pp.327~336 (1999), Elsevier BV[DOI]
- S. Kanas, "Conic domains and starlike functions", Rev. Roumaine Math. Pures Appl, 45(4), pp.647~657 (2000)
- W. C. Ma, "A unified treatment of some special classes of univalent functions", Proceedings of the Conference on Complex Analysis, pp.157~169 (1994), Conf. Proc. Lecture Notes Anal., I, Int. Press
- Rajni Mendiratta, "On a Subclass of Strongly Starlike Functions Associated with Exponential Function", Bulletin of the Malaysian Mathematical Sciences Society, 38(1), pp.365~386 (2015), Springer Science and Business Media LLC[DOI]
- Ed Merkes, "Subclasses of uniformly starlike functions", International Journal of Mathematics and Mathematical Sciences, 15(3), pp.449~454 (1992), Hindawi Limited[DOI]
- S. S. Miller, "Differential subordinations" (2000), Marcel Dekker, Inc
- M. Obradović, "Some New Results for Certain Classes of Univalent Functions", Bulletin of the Malaysian Mathematical Sciences Society, 41(3), pp.1623~1628 (2018), Springer Science and Business Media LLC[DOI]
- Zhigang Peng, "New Results for a Class of Univalent Functions", Acta Mathematica Scientia, 39(6), pp.1579~1588 (2019), Springer Science and Business Media LLC[DOI]
- Zhigang PENG, "Some properties for certain classes of univalent functions defined by differential inequalities", Acta Mathematica Scientia, 37(1), pp.69~78 (2017), Elsevier BV[DOI]
- F. Rønning, "A survey on uniformly convex and uniformly starlike functions", Ann. Univ. Mariae Curie-Sk lodowska Sect. A, 47, pp.123~134 (1993)
- Frode Ronning, "Uniformly Convex Functions and a Corresponding Class of Starlike Functions", Proceedings of the American Mathematical Society, 118(1), pp.189~196 (1993), JSTOR[DOI]
- St. Ruscheweyh, "Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture", Commentarii Mathematici Helvetici, 48(1), pp.119~135 (1973), European Mathematical Society - EMS - Publishing House GmbH[DOI]
- T. N. Shanmugam, "Computational methods and function theory 1994", pp.319~324 (1994), World Sci. Publ
- Kanika Sharma, "Starlike functions associated with a cardioid", Afrika Matematika, 27(5-6), pp.923~939 (2016), Springer Science and Business Media LLC[DOI]
- Poonam Sharma, "Certain Ma–Minda type classes of analytic functions associated with the crescent-shaped region", Analysis and Mathematical Physics, 9(4), pp.1887~1903 (2019), Springer Science and Business Media LLC[DOI]
